# SDR YENA20160418348

- Difficulty date: April 18, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 3554
- Aircraft time: 30,936 hours, 10,756 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT WING UPPER SURFACE AT RIB 2, STR 11, FASTENER HOLE 606 IN UPPER LAYER OF BORE.  REF DWG 571183A57120, SHEET 01; REPAIRED IAW ECA16-294-01 AND REO-L19823.
